Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.20
pages 1-13

Linear Integro-Differential Games of Approach

S. D. Eidel'man
International Solomon University, Kiev, V. M. Glushkov Institute of Cybernetics, National Academy of Sciences of Ukraine, Kiev
Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Alexander G. Rurenko
Ukrainian Academy of State Administration at the President of the Ukraine, Kyiv

RESUMO

Sufficient conditions of game termination in some guaranteed time are derived for the linear integro-differential game of approach. The idea is based on the method of resolving functions which uses inverse Minkowski functionals. A model example is given.


Articles with similar content:

On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
Identification of Nonlinear Nonstationary Objects Using Evolving Radial Basis Network
Journal of Automation and Information Sciences, Vol.44, 2012, issue 8
Alexander A. Bezsonov, Oleg G. Rudenko
Differential Games of Fractional Order with Impulse Effect
Journal of Automation and Information Sciences, Vol.47, 2015, issue 4
Ivan I. Matychyn, Victoriya V. Onyshchenko
Game Problems for Systems with Variable Delay
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Evgeniy A. Liubarshchuk , Yaroslav I. Bigun , Igor M. Cherevko
Approximate Solution of One Dynamic Problem of Geoinformatics
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Vasiliy V. Skopetsky, Vladimir M. Bulavatskiy